ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD (ORANGE, RED, BLUE, PURPLE, Y; STOPCOCK, I.V. SET
Back to Search Results |
| Catalog Number |
AM6100 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received for investigation.Investigation is still pending.
Event or Problem Description
The event involved a 10" smallbore ext set w/6-port nanoclave® manifold (orange, red, blue, purple, yellow rings), check valve, clamp, rotating luer where it was reported that the set leaked at rotating luer on end of smallbore tubing.The event occurred during use on patient, the nurse went to check the patient and found the leak.There was patient involvement, no harm or adverse event reported and no delay in therapy.
Additional Manufacturer Narrative
Received one used.List #am6100, 10" smallbore ext set w/6-port nanoclave® manifold (orange, red, blue, purple, yellow rings), check valve, clamp, rotating luer; lot #13542886.---> one (1) used.List #unknown, microclave; lot #unknown.Leakage at the bond between the female luer to male luer at the distal end of the assembly was confirmed.The probable cause is incomplete bond connection between the male and female luers at the distal end of the am6100 during bonding assembly.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.